MENU

You are here

Publications

Export 234 results:
Filters: First Letter Of Title is S  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Barroso ACristina, Matias J, Morandotti M, Owen DR. Second-order structured deformations. SISSA; 2016.
Bardelloni M, De Marchis F, Malchiodi A. Supercritical conformal metrics on surfaces with conical singularities. Int Math Res Notices (2011) 2011 (24): 5625-5643 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4095
Balogh F, Bertola M, Lee S-Y, McLaughlin K. Strong asymptotics of the orthogonal polynomials with respect to a measure supported on the plane. Comm. Pure Appl. Math. [Internet]. 2015 ;68:112–172. Available from: http://dx.doi.org/10.1002/cpa.21541
Ballerini A. Stable determination of a body immersed in a fluid: the nonlinear stationary case. Applicable Analysis [Internet]. 2013 ;92:460-481. Available from: https://doi.org/10.1080/00036811.2011.628173
Ballerini A. Stable determination of an immersed body in a stationary Stokes fluid. Inverse Problems [Internet]. 2010 ;26:125015. Available from: https://doi.org/10.1088%2F0266-5611%2F26%2F12%2F125015
Ballarin F, Manzoni A, Quarteroni A, Rozza G. Supremizer stabilization of POD-Galerkin approximation of parametrized Navier-Stokes equations. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34701
Ballarin F, Manzoni A, Rozza G, Salsa S. Shape Optimization by Free-Form Deformation: Existence Results and Numerical Solution for Stokes Flows. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34698
Baiti P, Bressan A. The semigroup generated by a temple class system with large data. Differential Integral Equations 10 (1997), no. 3, 401-418 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/1023
A
Arroyo M, DeSimone A. Shape control of active surfaces inspired by the movement of euglenids. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35118
Antonini P, Buss A, Engel A, Siebenand T. Strong Novikov conjecture for low degree cohomology and exotic group C*-algebras. arXiv e-prints. 2019 :arXiv:1905.07730.
Ancona F, Bressan A. Stability rates for patchy vector fields. ESAIM COCV 10 (2004) 168-200 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2959
Ambrosio L, Braides A, Garroni A. Special functions with bounded variation and with weakly differentiable traces on the jump set. NoDEA Nonlinear Differential Equations Appl. 5 (1998), no. 2, 219--243 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/1025
Ambrosi D, Pezzuto S, Riccobelli D, Stylianopoulos T, Ciarletta P. Solid tumors are poroelastic solids with a chemo-mechanical feedback on growth. J. Elast. 2017 ;129:107–124.
Ambrosetti A, Malchiodi A, Ni W-M. Solutions concentrating on spheres to symmetric singularly perturbed problems. C.R.Math.Acad.Sci. Paris 335 (2002),no.2,145-150 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1594
Ambrosetti A, Malchiodi A. On the symmetric scalar curvature problem on S\\\\sp n. J. Differential Equations 170 (2001) 228-245 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3095
Ambrosetti A, Malchiodi A, Ni W-M. Singularly perturbed elliptic equations with symmetry: existence of solutions concentrating on spheres, Part I. Comm. Math. Phys. 235 (2003) no.3, 427-466 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1633
Ambrosetti A, YanYan L, Malchiodi A. Scalar curvature under boundary conditions. Cr. Acad. Sci. I-Math, 2000, 330, 1013 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1506
Ambrosetti A, Coti Zelati V, Ekeland I. Symmetry breaking in Hamiltonian systems. J. Differential Equations 67 (1987), no. 2, 165-184 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/409
Ambrosetti A, Colorado E. Standing waves of some coupled Nonlinear Schrödinger Equations.; 2007. Available from: http://hdl.handle.net/1963/1821
Ambrosetti A, Malchiodi A. On the scalar curvature problem under symmetry. [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1287
Ambrosetti A, Cerami G, Ruiz D. Solitons of linearly coupled systems of semilinear non-autonomous equations on Rn. J. Funct. Anal. 254 (2008) 2816-2845 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2175
Ambrosetti A, Malchiodi A, Ni W-M. Singularity perturbed elliptic equations with symmetry: existence of solutions concetrating on spheres, Part II. Indiana Univ. Math. J. 53 (2004) 297-392 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1663
Ambrosetti A, Coti Zelati V. Solutions with minimal period for Hamiltonian systems in a potential well. Ann. Inst. H. Poincare Anal. Non Lineaire 4 (1987), no. 3, 275-296 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/466
Amato S. Some results on anisotropic mean curvature and other phase-transition problems. 2015 .
Altafini C, Ticozzi F, Nishio K. Stabilization of Stochastic Quantum Dynamics via Open and Closed Loop Control. IEEE Transactions on Automatic Control. Volume 58, Issue 1, 2013, Article number6228517, Pages 74-85 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6503

Pages

Sign in